| Catalog Number |
242032 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6)2026, that the product was observed shortly after opening the product that the product could not be withdrawn once the obturator was pushed as previously reported ((b)(4)).The button at the connection site also could not return once it was pushed.The product was not used for procedure due to the issue.No further information is available.It was reported that during "[name of surgery]" surgery, the she_2rstck 5.9, univ, 167_mitek sheath and trocar device would not come apart (jammed/seized), also the lock button at the connection site also could not return once it was pushed.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative:
as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.E1: the reporter¿s complete facility address was not provided.